... day. After a few days of use I am having pain and cramping in the bladder. Could the Clobetasol have migrated to the bladder and be causing the pain?
1 Oct 2010
I was not sure what fissures were or what the cause was. I did some research. The balance of the vagina could be upset by dryness. Typically this is caused by low estrogen levels. In this case a hormonal cream is prescribed. Your dr. gave you a corticosteroid, or topical steroid.
If you have bladder pain and cramping I would say your urethra is infected due to the upset of the vaginal environment. An infection of the urethra leads to urinary infection. Go back to your dr.
Bladder infections don't go away on their own, you will need antibiotics and possibly a hormonal cream instead of the steroid cream. Sable
- Clobetasol Information for Consumers
- Clobetasol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clobetasol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... available to relieve Vaginal Dryness. That doctor didn't remember the name of it. Can you help? I can not take hormone replacements. I had ...
1 answer • 15 Oct 2009
... week 1mg. application?
1 answer • 4 Sep 2012
dryness. Can you provide me with side effects associated with using this cream. Is there a limit as to how many times a week I should be using it?
1 answer • 6 Nov 2013
I recently found out I had a pretty bad yeast infection, with two remarkably big fissures on the top and bottom of my vagina. I went in to see a ...
1 answer • 11 Apr 2015
I was prescribed Estrace cream a few years back; dosage was very small. Doctor said to use as little as possible (a pea size) but my vaginal atrophy ...
1 answer • 15 May 2015